# SDR RAIA0001013

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 320511
- Condition: Failed
- Location: Brake
- Part time: 9,617 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6222 - DCA -  AFTER LANDING, MAIN LANDING GEAR BRAKES LOCKED UP.  MAINTENANCE INSPECTED AND REPLACED MAIN LANDING GEAR BRAKE RELAY VALVE.
